# SDR COMA9630068

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL3827M157
- Condition: Failed
- Location: Lt Elev
- Part time: 16,152 hours
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MAIN PITCH TRIM IS INOP.  REPLACED LT PITCH TRIM ACTUATOR.
